# SDR GLBA20120214G

- Difficulty date: February 14, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 32,087 hours, 39,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND THE A/S DOOR ENTRANCE LOWER FRAME CRACKED IN THE AFT CORNER AT FS 176 AND STRINGER 11L, .1250" IN LENGTH.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 12-1900-53-010. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.  MAJOR REPAIR
